Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26517
Title: The XMM-Newton serendipitous survey VI. The X-ray luminosity function
Authors: Ebrero, J
Carrera, FJ
Barcons, X
Ceballos, MT
Corral, A
Ebrero, J
Watson, MG
Page, MJ
Silverman, JD
Corral, A
Della Ceca R
First Published: Jan-2009
Citation: ASTRONOMY AND ASTROPHYSICS, 2009, 493 (1), pp. 55-69
DOI Link: 10.1051/0004-6361:200810919
ISSN: 0004-6361
eISSN: 1432-0746
Links: http://hdl.handle.net/2381/26517
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.